# SDR HALA0200034

- Difficulty date: January 25, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 96 - RIGHT LANDING GEAR UNSAFE LIGHT ON WHEN GEAR IN THE UP POSITION.  REPLACED RT MLG UPLATCH PROX SENSOR, D1-1058.  RETURN TO SERVICE TEST AND GEAR RETRACTION CHECK OK PER BOEING 32-61-00.  (M)
